Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 85, NWS Birmingham, AL

April 12, 2020Lowndes County, Montgomery County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 12, 2020, 10:37 PM CDT for Lowndes County, Montgomery County, Alabama. It was in force for 53 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2020, 10:37 PM CDT (03:37 UTC)
Expired
Apr 12, 2020, 11:30 PM CDT
In force
53 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lowndes County, AL, Montgomery County, AL

The radar

The Maxwell AFB radar (KMXX), 78 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 10:43 PM CDTHAIL 0.53 Se Auburn Univ Montgo, ALHALF-INCH (0.50 IN.).
Apr 12, 11:07 PM CDTTSTM WND DMG3 E Montgomery Country, ALA LARGE TREE WAS BLOWN DOWN AND BLOCKING THE EASTBOUND LANES OF VAUGHN ROAD WEST OF US 231.
Apr 12, 11:08 PM CDTHAIL 0.51 Ese Alabama State Cap, AL.
Apr 12, 11:08 PM CDTHAIL 0.51 Ese Alabama State Cap, AL
Apr 12, 11:15 PM CDTTSTM WND DMG2 Ne Alabama State Univ, ALSTOP LIGHT WAS BLOWN DOWN AT ANN STREET AND MADISON AVENUE.
Apr 12, 11:15 PM CDTTSTM WND DMG2 Ne Alabama State Univ, ALSTOP LIGHT WAS BLOWN DOWN AT ANN STREET AND MADISON AVENUE. THERE WERE NUMEROUS TREES AND POWER LINES DOWN ACROSS THE CITY OF MONTGOMERY. MANY LANDED ON HOMES.
Apr 12, 11:15 PM CDTTSTM WND DMGAuburn Univ Montgomery, ALNUMEROUS TREES AND BRANCHES DOWN AND SNAPPED ALONG TAYLOR ROAD IN EAST MONTGOMERY. VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 4:38 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 3.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 533 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 401 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
533 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
401 m²/s²
0-3 km storm-relative helicity
509 m²/s²
Significant tornado parameter
1.4
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted.

231 
WUUS54 KBMX 130337
SVRBMX
ALC085-101-130430-
/O.NEW.KBMX.SV.W.0085.200413T0337Z-200413T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
1037 PM CDT Sun Apr 12 2020

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Lowndes County in south central Alabama...
  Montgomery County in south central Alabama...

* Until 1130 PM CDT.

* At 1037 PM CDT, severe thunderstorms were located along a line
  extending from near Autaugaville to 8 miles southwest of
  Gordonville, moving east at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Montgomery, Fort Deposit, Mosses, Hayneville, Meadville, Pike Road,
  White Hall, Gordonville, Lowndesboro, Hyundai Motors Of Alabama,
  Auburn University In Montgomery, Dublin, Woodcrest, Snowdoun,
  Sellers, Ramer, Waugh, Hunter, Alabama State University and Logan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for central,
south central and east central Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3205 8686 3205 8691 3239 8676 3239 8672
      3235 8668 3240 8665 3240 8661 3236 8660
      3237 8655 3234 8652 3240 8646 3241 8602
      3235 8599 3197 8600 3196 8630 3205 8631
      3205 8641 3204 8640 3196 8641 3196 8686
TIME...MOT...LOC 0337Z 257DEG 47KT 3239 8660 3206 8682 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
2 follow-up statements
879 
WWUS54 KBMX 130352
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1052 PM CDT Sun Apr 12 2020

ALC085-101-130430-
/O.CON.KBMX.SV.W.0085.000000T0000Z-200413T0430Z/
Lowndes AL-Montgomery AL-
1052 PM CDT Sun Apr 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR LOWNDES AND MONTGOMERY COUNTIES...

At 1051 PM CDT, severe thunderstorms were located along a line
extending from near Autauga County Airport to near Lowndes County
Airport, moving east at 45 mph.

HAZARD...60 mph wind gusts. Winds over 50 mph have been measured 
         with these storms.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Montgomery, Fort Deposit, Mosses, Hayneville, Meadville, Pike Road,
White Hall, Gordonville, Lowndesboro, Hyundai Motors Of Alabama,
Auburn University In Montgomery, Dublin, Woodcrest, Snowdoun,
Sellers, Ramer, Waugh, Hunter, Alabama State University and Logan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for central,
south central and east central Alabama. A Tornado Watch also remains
in effect until 600 AM CDT for central, south central, southeastern
and east central Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3205 8686 3239 8672 3235 8668 3240 8665
      3240 8661 3236 8660 3237 8655 3234 8652
      3240 8646 3241 8602 3235 8599 3197 8600
      3196 8630 3205 8631 3205 8641 3204 8640
      3196 8641 3196 8686
TIME...MOT...LOC 0351Z 265DEG 40KT 3235 8650 3198 8668 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
756 
WWUS54 KBMX 130416
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1116 PM CDT Sun Apr 12 2020

ALC085-130426-
/O.CAN.KBMX.SV.W.0085.000000T0000Z-200413T0430Z/
Lowndes AL-
1116 PM CDT Sun Apr 12 2020

...THE SEVERE THUNDERSTORM WARNING FOR LOWNDES COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 AM CDT for central, south
central, southeastern and east central Alabama.

LAT...LON 3205 8631 3205 8641 3224 8641 3227 8645
      3228 8648 3231 8649 3233 8647 3234 8650
      3236 8649 3238 8646 3240 8646 3241 8602
      3235 8599 3225 8600 3197 8600 3196 8630
TIME...MOT...LOC 0416Z 257DEG 47KT 3242 8614 3205 8632 

$$

ALC101-130430-
/O.CON.KBMX.SV.W.0085.000000T0000Z-200413T0430Z/
Montgomery AL-
1116 PM CDT Sun Apr 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR MONTGOMERY COUNTY...

At 1116 PM CDT, severe thunderstorms were located along a line
extending from near Emerald Mountain to Sellers, moving east at 55
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Montgomery, Meadville, Pike Road, Pine Level, Hyundai Motors Of
Alabama, Auburn University In Montgomery, Dublin, Woodcrest, Maxwell
Air Force Base, Snowdoun, Grady, Sellers, Davenport, Ramer, Waugh,
Pintlala, Hunter, Alabama State University, Strata and Naftel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 AM CDT for central, south
central, southeastern and east central Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3205 8631 3205 8641 3224 8641 3227 8645
      3228 8648 3231 8649 3233 8647 3234 8650
      3236 8649 3238 8646 3240 8646 3241 8602
      3235 8599 3225 8600 3197 8600 3196 8630
TIME...MOT...LOC 0416Z 257DEG 47KT 3242 8614 3205 8632 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 7:19 PM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Apr 12, 7:19 PM CDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
719 PM CDT Sun Apr 12 2020

.UPDATE...
For 00Z Aviation.

&&

.SHORT TERM...
/Updated at 0700 PM CDT Sun Apr 12 2020/

Mesoscale Update.

An all-hazards severe weather threat continues across portions of
Central Alabama. Damaging winds up to 70 mph, large hail, and
tornadoes all remain possible into the overnight hours as a dynamic
shortwave trough (which is taking a more neutral tilt) and surface
low pressure eject eastward.

Recent surface observations depict a favorable warm sector now along
and north of the I-20/59 corridor, including SBCAPE 500-1,500 J/kg,
EBS 60-70 kts, and 0-1 km SRH 500-700 m2/s2. These values are also
supported by the 21Z BMX RAOB and various RADAR derived hodographs.
Lift will continue to be abundant across the region as pressure &
height falls accompany upper-level diffluence & quasigeostrophic
forcing, as well as a surface moisture convergence axis from
northeast AL into southwest MS. Thus, deep/moist convection will
continue to be problematic over the next several hours, even as
storm modes become less discrete. Threats also include flash
flooding as high rain rates train north of I-20, generally
along/near a 1.8-2.0" PW axis and confluent flow in the 925-850 mb
layer. Short-range guidance suggests favorable atmospheric
conditions for all-hazards will persist for the next several hours
as a more linear convective system with embedded supercells ejects
across Central AL. The effective layer significant tornado parameter
is progged to remain as high as 5 ahead of this system through that
time, suggesting an environment favorable for tornadogenesis and
strong tornadoes.

Residents of Central AL must remain diligent and weather aware into
the overnight period and have multiple ways to receive warnings so
that necessary action to protect life and property can be taken.

40/Sizemore

.LONG TERM...
/Updated at 0250 PM CDT Sun Apr 12 2020/

Monday through Saturday.

Cooler, clearing conditions are expected on Monday as the cold front
tracks towards the east coast. Lingering clouds may persist through
the morning across our north as an upstream reinforcing front moves
across the area, but a dry, northerly flow and increasing CAA will
support sunny skies during the afternoon with highs in the lower 60s
northwest to near 80F southeast. Guidance continues to indicate the
front stalling generally east to west across the Gulf Coast region
on Tuesday before lifting slightly into southern portions of Alabama
early Wednesday morning. This should focus highest PoPs over our
southeastern quadrant, but a flattened low-level ridge over the
Lower MS Valley may hinder much of the activity from entering our
forecast area, so PoPs may be lowered in future updates.

Otherwise, the remainder of the extended will remain dry and cool as
the weak low-level ridge slides eastward across the region with dry
zonal flow aloft persisting through the period. Northeasterly flow
Thursday morning should allow temps to lower into the 30s.
Therefore, I continued to mention localized patchy frost across our
northern counties. The latest round of data indicates lows may be a
couple degrees warmer than previously forecast, but leaned on the
cooler side since models are typically too warm under northeasterly
flow.

Rain chances will begin increasing at the end of the week as another
low propagates across the Desert SW towards the Tennessee Valley.
Kept PoPs around 40-50% since there is still plenty of uncertainty
regarding timing, moisture return, and the evolution of the system.

86

&&

.AVIATION...
00Z TAF Discussion.

Widespread showers and thunderstorms will impact all TAF sites
overnight. Some of the storms will be severe with damaging winds
and isolated tornadoes. Strong gradient flow will also produce
south winds sustained 15-20 kts with gusts to 35 kts. The winds
will relax at bhm/tcl/eet by 05z as the low level jet shifts
eastward, with the severe threat also ending at these sites. For
the remainder of the TAF sites, the severe threat will end between
05z and 08z. Sfc winds will gradually veer overnight becoming
westerly by 12z. VFR cigs at the start of the forecast period will
become MVFR at all sites by 03z. Some clearing possible between
09z and 12z behind the initial front, but cold air stratocumulus
could bring back MVFR cigs across the northern TAF sites between
12z and 18z, then become scattered.

58/rose

&&

.FIRE WEATHER...

Widespread rain and thunderstorms are expected tonight across
Central Alabama. Winds will be gusty through the evening hours
with south winds gusting to 35 MPH. Drier weather builds in
the area on Monday before rain chances return across south
Alabama Tuesday night and Wednesday morning. Dry weather
will prevail Thursday and Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     58  65  42  68  41 / 100   0   0   0  10
Anniston    60  69  44  70  44 / 100   0   0   0  10
Birmingham  59  67  45  69  43 / 100   0   0   0  20
Tuscaloosa  58  67  45  69  43 / 100   0   0   0  20
Calera      60  68  46  70  44 / 100   0   0   0  20
Auburn      64  76  49  76  49 / 100  10   0  10  40
Montgomery  65  77  51  78  50 / 100   0   0  10  40
Troy        66  80  52  81  52 / 100  10   0  10  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until 3 AM CDT Monday for the following counties:
Autauga...Barbour...Bibb...Blount...Bullock...Calhoun...
Chambers...Cherokee...Chilton...Clay...Cleburne...Coosa...
Dallas...Elmore...Etowah...Fayette...Greene...Hale...Jefferson...
Lamar...Lee...Lowndes...Macon...Marengo...Marion...Montgomery...
Perry...Pickens...Pike...Randolph...Russell...Shelby...St.
Clair...Sumter...Talladega...Tallapoosa...Tuscaloosa...Walker...
Winston.

Flash Flood Watch until midnight CDT tonight for the following
counties: Blount...Cherokee...Etowah...Fayette...Lamar...
Marion...Walker...Winston.

&&
Hazardous weather outlook, Apr 12, 9:52 PM CDT, 45 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
952 PM CDT Sun Apr 12 2020

ALZ011>015-017>050-140600-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
952 PM CDT Sun Apr 12 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...through Tonight.

Severe thunderstorms are likely across portions of Central Alabama,
mainly south of a line from Geiger to Tuscaloosa to Gardendale to
Snead. Threats include tornadoes, some of which could be strong,
damaging straight line winds up to 70 MPH, and hail up to golf ball
size. Localized flooding could also occur. Winds will also be breezy
outside of thunderstorms with gusts between 30 and 40 MPH.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Minor flooding is forecast along portions of the Tombigbee River and
Black Warrior River starting midweek.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will be
necessary. Please follow all local, state, and CDC guidelines in
regards to travel.

In the hours before

Local storm report, Apr 12, 9:31 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
931 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      1 NE BOLDO              33.86N 87.17W
04/12/2020                   WALKER             AL   EMERGENCY MNGR

            FLASH FLOODING NEAR RV PARK IN SLEEPY HOLLOW
            CIRCLE NEAR BOLDO. AT LEAST ONE RV WAS SWEPT
            DOWNSTREAM IN FLOOD WATERS.

&&

AS
Local storm report, Apr 12, 9:39 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
939 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND DMG     1 SSE CARBON HILL       33.89N 87.52W
04/12/2020                   WALKER             AL   BROADCAST MEDIA

            STRUCTURAL DAMAGE IN CARBON HILL. THE EXTENT
            IS UNKNOWN. POSSIBLE TORNADO.

&&

MAL
Local storm report, Apr 12, 9:43 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
943 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     FLASH FLOOD      1 N UNIVERSITY MALL     33.21N 87.52W
04/12/2020                   TUSCALOOSA         AL   PUBLIC

            WATER LEVEL RISES REPORTED ACROSS VARIOUS
            AREAS OF THE TUSCALOOSA METRO AREA.

&&

AS
Local storm report, Apr 12, 9:48 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
948 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     TSTM WND DMG     5 NNE BLOUNTSVILLE      34.15N 86.57W
04/12/2020                   BLOUNT             AL   EMERGENCY MNGR

            A BARN WAS DESTROYED ALONG BLACK ROAD.

&&

MAL
Local storm report, Apr 12, 10:01 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1001 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     FLASH FLOOD      JASPER                  33.83N 87.28W
04/12/2020                   WALKER             AL   PUBLIC

            FLASH FLOODING REPORTED IN DOWNTOWN JASPER.
            VIDEO SUBMITTED ON SOCIAL MEDIA OF FLOWING
            WATER OVER ROADWAY.

&&

AS
Local storm report, Apr 12, 10:04 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1004 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND DMG     FULTONDALE              33.62N 86.80W
04/12/2020                   JEFFERSON          AL   EMERGENCY MNGR

            SEVERAL TREES DOWN AND MANY LANDED ON HOMES
            BETWEEN FULTONDALE AND GARDENDALE.

&&

MAL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 7:10 PM CDTTornado WarningBMXGreene22 min
Apr 12, 7:14 PM CDTTornado WarningBMXSumter26 min
Apr 12, 7:16 PM CDTAreal Flood AdvisoryBMXCherokee, Etowah, St. Clair6 hr
Apr 12, 8:08 PM CDTSevere Thunderstorm WarningBMXFayette, Walker55 min
Apr 12, 8:14 PM CDTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Walker, Winston5 hr
Apr 12, 8:15 PM CDTTornado WarningBMXWalker, Winston15 min
Apr 12, 8:25 PM CDTSevere Thunderstorm WarningBMXTuscaloosa38 min
Apr 12, 8:29 PM CDTFlash Flood WarningBMXFayette, Greene, Jefferson, Pickens, Sumter, Tuscaloosa and 1 more5 hr
Apr 12, 8:32 PM CDTTornado WarningBMXJefferson, Tuscaloosa21 min
Apr 12, 8:36 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson54 min
Apr 12, 8:36 PM CDTTornado Warning Tornado observedBMXJefferson, Tuscaloosa17 min
Apr 12, 8:49 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter5 days
Apr 12, 8:51 PM CDTSevere Thunderstorm WarningBMXJefferson39 min
Apr 12, 8:52 PM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker66 hr
Apr 12, 8:58 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa52 hr
Apr 12, 8:58 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa61 hr
Apr 12, 9:12 PM CDTTornado WarningBMXBlount20 min
Apr 12, 9:19 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah, Jefferson, St. Clair, Shelby71 min
Apr 12, 9:33 PM CDTTornado WarningBMXMarengo27 min
Apr 12, 10:02 PM CDTSevere Thunderstorm WarningBMXDallas27 min
Apr 12, 10:22 PM CDTFlash Flood WarningBMXBlount, Calhoun, Cherokee, Etowah, St. Clair4 hr
Apr 12, 10:24 PM CDTTornado WarningBMXCherokee36 min
Apr 12, 10:47 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah58 min
Apr 12, 10:53 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore43 min
Apr 12, 10:59 PM CDTSevere Thunderstorm WarningBMXChilton, Clay, Coosa, Shelby, Talladega, Tallapoosa43 min
Apr 12, 11:01 PM CDTAreal Flood AdvisoryBMXGreene, Hale, Pickens, Sumter3 hr
Apr 12, 11:15 PM CDTSevere Thunderstorm WarningBMXBullock, Macon, Montgomery, Tallapoosa60 min
Apr 12, 11:16 PM CDTSpecial Weather StatementBMXFayette, Lamar, Marion74 min
Apr 12, 11:24 PM CDTAreal Flood WarningBMXFayette, Tuscaloosa, Walker6 hr
Apr 12, 11:30 PM CDTSevere Thunderstorm WarningBMXLee, Russell75 min
Apr 13, 12:08 AM CDTSpecial Weather StatementBMXBarbour, Bullock, Pike82 min
Apr 13, 12:11 AM CDTSevere Thunderstorm WarningBMXPike64 min
Apr 13, 12:13 AM CDTAreal Flood AdvisoryBMXLowndes, Montgomery3 hr
Apr 13, 12:18 AM CDTSevere Thunderstorm WarningBMXChambers16 min
Apr 13, 12:43 AM CDTSevere Thunderstorm WarningBMXBarbour, Bullock53 min
Apr 13, 1:04 AM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Pike, Russell3 hr
Apr 13, 1:29 AM CDTHigh Wind WarningBMXAutauga, Calhoun, Chambers, Cherokee, Chilton, Clay and 10 more3 hr
Apr 13, 1:29 AM CDTWind AdvisoryBMXAutauga, Calhoun, Chambers, Cherokee, Chilton, Clay and 10 more7 hr
Apr 13, 2:25 AM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby18 hr
Apr 13, 4:08 AM CDTAreal Flood WarningBMXCherokee12 hr
Apr 13, 7:43 AM CDTAreal Flood WarningBMXCherokee3 days

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.